AMS eContent Search Results
Matches for: msc=(65N21) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Erik Burman. A stabilized nonconforming finite element method for the elliptic Cauchy problem. Math. Comp. 86 (2017) 75-96.
Abstract, references, and article information   
View Article: PDF

[2] Yifeng Xu and Jun Zou. Convergence of an adaptive finite element method for distributed flux reconstruction. Math. Comp. 84 (2015) 2645-2663.
Abstract, references, and article information   
View Article: PDF

[3] Gang Bao, Shui-Nee Chow, Peijun Li and Haomin Zhou. An inverse random source problem for the Helmholtz equation. Math. Comp. 83 (2014) 215-233.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1